Correspondence site: http://www.respond2articles.com/MEE/
On the approximation of continuous dispersal kernels in discrete-space models
Article first published online: 18 MAY 2011
© 2011 The Authors. Methods in Ecology and Evolution © 2011 British Ecological Society
Methods in Ecology and Evolution
Volume 2, Issue 6, pages 668–681, December 2011
How to Cite
Chipperfield, J. D., Holland, E. P., Dytham, C., Thomas, C. D. and Hovestadt, T. (2011), On the approximation of continuous dispersal kernels in discrete-space models. Methods in Ecology and Evolution, 2: 668–681. doi: 10.1111/j.2041-210X.2011.00117.x
- Issue published online: 5 DEC 2011
- Article first published online: 18 MAY 2011
- Received 7 December 2010; accepted 6 April 2011 Handling Editor: Robert Freckleton
Data S1. Derivation of appoximations of cell-to-cell transition probabilities under Gaussian dispersal.
Data S2. Incorporating boundary effects in approximations of continuous dispersal in discrete-space models.
Data S3. Derivation of continuous Gaussian displacement over time.
Data S4. Approximation error time series.
As a service to our authors and readers, this journal provides supporting information supplied by the authors. Such materials may be re-organized for online delivery, but are not copy-edited or typeset. Technical support issues arising from supporting information (other than missing files) should be addressed to the authors.
|MEE3_117_sm_S1.pdf||50K||Supporting info item|
|MEE3_117_sm_S2.pdf||66K||Supporting info item|
|MEE3_117_sm_S3.pdf||30K||Supporting info item|
|MEE3_117_sm_S4.pdf||29K||Supporting info item|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.